| Model Number |
MMT-723RNAP |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that sometimes the screen goes blank and they had to play with the batteries to get the insulin pump to work again.The customer's blood glucose level was unknown at the time of the incident.The customer was advised to discontinue use of the pump and revert to backup plan per health care professional instructions.The customer was advised the pump will need to be replaced.The device will not be returned for analysis.